# SDR CALA2022122103459

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: NA
- Condition: Cracked
- Location: Lh Aft Emer Ext
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH AFT EMERGENCY EXIT DOOR FWD LOAD TRANSMITTING PROFILE CRACKED. DOT NO. 17-30 () REMOVED AND REMPLACED PROFIL AT LH EMERGENCY EXIT DOOR FAN NEW P ROFILE P/N D5227907620551 BATCH# 0004041671 I.A.W SRM 51-72-11-91 1-001 EMP#: V940362 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBIL E AT BFM ON NR#: 47538
